Bozhidar VELICHKOV
Bozhidar VELICHKOV
Université Grenoble Alpes
כתובת אימייל מאומתת בדומיין sns.it - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Faber–Krahn inequalities in sharp quantitative form
L Brasco, G De Philippis, B Velichkov
Duke Mathematical Journal 164 (9), 1777-1831, 2015
722015
Existence and regularity of minimizers for some spectral functionals with perimeter constraint
G De Philippis, B Velichkov
Applied Mathematics & Optimization 69 (2), 199-231, 2014
432014
BV estimates in optimal transportation and applications
G De Philippis, AR Mészáros, F Santambrogio, B Velichkov
Archive for Rational Mechanics and Analysis 219 (2), 829-860, 2016
392016
Lipschitz regularity of the eigenfunctions on optimal domains
D Bucur, D Mazzoleni, A Pratelli, B Velichkov
Archive for Rational Mechanics and Analysis 216 (1), 117-151, 2015
392015
Multiphase shape optimization problems
D Bucur, B Velichkov
SIAM Journal on Control and Optimization 52 (6), 3556-3591, 2014
362014
Existence and regularity results for some shape optimization problems
B Velichkov
Scuola Normale Superiore, 2015
262015
A logarithmic epiperimetric inequality for the obstacle problem
M Colombo, L Spolaor, B Velichkov
Geometric and Functional Analysis 28 (4), 1029-1061, 2018
232018
Regularity of the optimal sets for some spectral functionals
D Mazzoleni, S Terracini, B Velichkov
Geometric and Functional Analysis 27 (2), 373-426, 2017
202017
Spectral optimization problems for potentials and measures
D Bucur, G Buttazzo, B Velichkov
SIAM Journal on Mathematical Analysis 46 (4), 2956-2986, 2014
192014
Direct epiperimetric inequalities for the thin obstacle problem and applications
M Colombo, L Spolaor, B Velichkov
Communications on Pure and Applied Mathematics 73 (2), 384-420, 2020
162020
Optimization problems involving the first Dirichlet eigenvalue and the torsional rigidity
M van den Berg, G Buttazzo, B Velichkov
New trends in shape optimization, 19-41, 2015
162015
An epiperimetric inequality for the regularity of some free boundary problems: the 2‐dimensional case
L Spolaor, B Velichkov
Communications on Pure and Applied Mathematics 72 (2), 375-421, 2019
152019
Spectral optimization problems with internal constraint
D Bucur, G Buttazzo, B Velichkov
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 30 (3), 477-495, 2013
152013
On the honeycomb conjecture for a class of minimal convex partitions
D Bucur, I Fragalà, B Velichkov, G Verzini
Transactions of the American Mathematical Society 370 (10), 7149-7179, 2018
142018
A multiphase shape optimization problem for eigenvalues: qualitative study and numerical results
B Bogosel, B Velichkov
SIAM Journal on Numerical Analysis 54 (1), 210-241, 2016
142016
A note on the monotonicity formula of Caffarelli–Jerison–Kenig
B Velichkov
Rendiconti Lincei-Matematica e Applicazioni 25 (2), 165-189, 2014
142014
Numerical calibration of Steiner trees
A Massaccesi, E Oudet, B Velichkov
Applied Mathematics & Optimization 79 (1), 69-86, 2019
132019
Shape optimization problems for metric graphs
G Buttazzo, B Ruffini, B Velichkov
ESAIM: Control, Optimisation and Calculus of Variations 20 (1), 1-22, 2014
112014
Optimal potentials for Schrödinger operators
G Buttazzo, A Gerolin, B Ruffini, B Velichkov
Journal de l’École polytechnique-Mathématiques 1, 71-100, 2014
112014
Uniqueness of the blowup at isolated singularities for the Alt–Caffarelli functional
M Engelstein, L Spolaor, B Velichkov
Duke Mathematical Journal 169 (8), 1541-1601, 2020
102020
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20